# SDR CALA2025081307708

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 82,775 hours, 8,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W210035
- Condition: Damaged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING EDGE SLAT 7 & 8 HAS DAMAGE ON UPPER INBOARD SIDE OF THE SLAT. THERE ARE 9 DAMAGED RIVETS AND THE HOLE MEASURES 4.5 INCHES IN WIDTH AND 2 IN LENGTH.  PERFORMED TASK IN AMM REF 27-81-10 UP TO (E) (5) (A).   REMOVED FASTENERS AND CUT OUT DAMAGED SECTION OF UPPER SLAT SKIN IAW SRM 57-43-01-2R-6 REPAIR 6 STEPS 1. THROUGH 4. D. AND AVO15346.  COMPLETED HFEC OF REPAIR CUTOUT PER AVO 15346 AND SRM 51-00-04-0G-0 & SRM 57-43-01-2R-6 NO DEFECTS FOUND.   FABRICATED, DRILLED, COUNTERSUNK & DEBURRED -1 PLATE, -2 DOUBLER AND -3 POCKET SHIM REF. SRM 57-43-01-2R-6 REPAIR 6 STEPS 4. F. THROUGH 4.J.   ALODINE & PRIME IAW SRM 57-43COMPLIED WITH GMM 9-25-05 & AVO 15346. REPAIR COMPLETE IAW SRM 57-43-01-2R-6 REPAIR 6.
